# SDR USAASB00130

- Difficulty date: April 29, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN ON THE CEILING IN THE FIRST CLASS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 9008-3-5A) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
